U.S. doctors online nowAsk doctors free
Qatar
A 17-year-old female asked:

4 days after intercourse with my bf, my lower abdomen gets gassy and its cramping but not that painful. i'm on birth control pill. (diane-35)?

1 doctor answer2 doctors weighed in
Dr. Jane Van Dis
Obstetrics and Gynecology 18 years experience
Not sure related: Sex in and of itself, is not going to cause gas. Are you using a condom? Is there risk for an std? If there's an std risk you would want to make sure that these symptoms aren't related to an infection.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jan 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.